# SDR A6WA201240033

- Difficulty date: November 29, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP UNDER FLOORBOARD 281LLF IS CORRODED.  REPAIRED FLOORBEAM CAP AT FS 615 & LBL 27.00 IAW REO 601R-53-61-4289.
